# SDR SWIA202157910

- Difficulty date: March 22, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 38,564 hours, 37,019 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Attach Fitting
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H FORWARD FLAP HINGE BOX ATTACH LUG ON WING AT WS264.00 HAS A CORRODED BOLT, MARKED.     (C-CHECK RO 4/25/2021)    REPLACED CORRODED HARDWARE AT LH FWD FLAP HINGE BOX ATTACH LUG ON WING AT WS264.00 REF. CRJ200 AMM 20-21-00-910-801. LEAK CHECK GOOD
